<< Previous Issue Journal of the Korean Mathematical Society (Vol. 25, No. 1) Next Issue >>
J. Korean Math. Soc. 1988 Vol. 25, No. 1, 1—168
Complex submanifolds of an indefinite Kaehler-Einstein manifold
U Hang Ki and Hisao Nakagawa
J. Korean Math. Soc. 1988 Vol. 25, No. 1, 1—10
On countably approximating lattices
Seung On Lee
J. Korean Math. Soc. 1988 Vol. 25, No. 1, 11—23
Arithmetic of integral even unimodular quadratic forms of 24 variables
Ja Kyung Koo
J. Korean Math. Soc. 1988 Vol. 25, No. 1, 25—35
Conditional Wiener integrals and an integral equation
Dong Myung Chung and Soon Ja Kang
J. Korean Math. Soc. 1988 Vol. 25, No. 1, 37—52
A generalization of multivalent functions with negative coefficients
M. K. Aouf
J. Korean Math. Soc. 1988 Vol. 25, No. 1, 53—66
A stability in topological dynamics
Jong Suh Park
J. Korean Math. Soc. 1988 Vol. 25, No. 1, 67—76
A generalization of fixed point theorems
Sangsuk Yie
J. Korean Math. Soc. 1988 Vol. 25, No. 1, 77—82
Transverse fields on foliated Riemannian manifolds
J. S. Pak and S. Yorozu
J. Korean Math. Soc. 1988 Vol. 25, No. 1, 83—92
Inclusions for classes of lacunary sets
C. S. Chun and A. R. Freedman
J. Korean Math. Soc. 1988 Vol. 25, No. 1, 93—107
Restricted flexible algebras
Young So Ko and Hyo Chul Myung
J. Korean Math. Soc. 1988 Vol. 25, No. 1, 109—113
The duality between frames and ordered topological spaces
T. H. Choe and S. S. Hong
J. Korean Math. Soc. 1988 Vol. 25, No. 1, 115—123
Fubini products of liminal $C^*$-algebras with Hausdorff spectra
Seung Hyeok Kye
J. Korean Math. Soc. 1988 Vol. 25, No. 1, 125—131
Asymptotic behavior of a generalized Fourier-Laplace transform
Sung Ki Kim
J. Korean Math. Soc. 1988 Vol. 25, No. 1, 133—148
On the relative evaluation subgroups of a $CW$-pair
Moo Ha Woo and Kee Young Lee
J. Korean Math. Soc. 1988 Vol. 25, No. 1, 149—160
A duality theory for fuzzy limit algebras
Kyung Chan Min
J. Korean Math. Soc. 1988 Vol. 25, No. 1, 161—168

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd